skip to content

Faculty of Economics

Journal Cover

Kim, W. and Linton, O.

Estimation of a semiparametric IGARCH(1,1) model

Econometric Theory

Vol. 27(3) pp. 639-661 (2011)

Abstract: We propose a semiparametric IGARCH model that allows for persistence in variance but also allows for more flexible functional form. We assume that the difference of the squared process is weakly stationary. We propose an estimation strategy based on the nonparametric instrumental variable method. We establish the rate of convergence of our estimator.

JEL Codes: C14

Author links: Oliver Linton  

Publisher's Link: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=8281714



Papers and Publications



Recent Publications


Jochmans, K. and Weidner, M. Fixed-Effect Regressions on Network Data Econometrica [2019]

Faraglia, E., Marcet, A., Oikonomou, R. and Scott, A. Government Debt management: the Short and the Long of it Review of Economic Studies [2019]

Vogt, M., Linton, O. Multiscale clustering of nonparametric regression curves Journal of Econometrics [2020]

Bergin, P. R. and Corsetti, G. Beyond Competitive Devaluations: The Monetary Dimensions of Comparative Advantage American Economic Journal: Macroeconomics [2020]